Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I just got my kit last night and decided to use it before bed. I used the AHA+ instead of the regular moisturizer and this morning when I woke up both my eyes were noticeably swollen, it looked very similar to when happens when I experience hives. It took a few hours to subside, afterwards, I did a patch test on my chin using the AHA+ like in the directions on the bottle ( I realize I should have done this first), and sure enough and hour later my eyes have swollen up a little bit, it's not nearly as bad as this morning.

Has anyone else ever experienced this with AHA+? Overall I'm not too surprised my skin and body are very fickle and I am allergic to a number of things and known to get hives for no particular reason. Though I have never had this particular reaction from a skin care product and I have used many. I am little bummed though, after waiting nearly a month to get this kit in the mail, and I'm hoping this it is just the AHA+ that I'm allergic to, and that I'll be okay using the other products.

I bought because I heard that is was good from dark marks. Anyhow now I have a new bottle I can't use so if anyone wants it...

Share this post


Link to post
Share on other sites

I'm having reactions to it too! Rashes and roscea looking patches.. I so wanted AHA+ to work for me. Really bummed..

Share this post


Link to post
Share on other sites

I had a problem with the AHA + also. I used it one night in place of my usual moisturiser and when I woke up the next morning my skin was glowing red and over the course of the next few days my chin area (where I had applied the AHA +) was really painful and looked like I had been badly burned. It took some time for my skin to then peel and return to normal colour. I tried the AHA+ purely as a moisturiser on my forehead which is a place I've never had acne as I wondered if it was the combination of BP and AHA+ that was the problem but even just using the AHA+ on it's own left my forehead in a real mess.

I didn't use AHA+ after this. HOWEVER, I ordered Dan's moisturiser last year( which I had previously used and really liked) but I noticed he had added Licochalcone to the ingredients. The day after I applied the moisturiser the same thing happened to me that happened when I used the AHA+. I can only conclude that I must be allergic to the Licochalcone which is strange as it seems to help most other acne sufferers on these forums!

Share this post


Link to post
Share on other sites

I continued using the AHA in small quantities and now my skin has gotten use to it and I do not have a reaction. You guys might just need more time too.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×